Alert archive / Illinois / Wind Chill Advisories in 2015
Wind Chill Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill advisory at Feb 17, 2015, 3:19 PM CST for 35 counties in Illinois. It took effect at Feb 18, 2015, 5:00 AM CST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2015, 3:19 PM CST (21:19 UTC)
- In effect from
- Feb 18, 2015, 5:00 AM CST
- Expired
- Feb 19, 2015, 12:00 PM CST
- In force
- 31 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279 WWUS43 KILX 172119 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS EXPECTED WEDNESDAY MORNING... ILZ027>029-036-040-180530- /O.NEW.KILX.WC.Y.0005.150218T1100Z-150218T1800Z/ KNOX-STARK-PEORIA-FULTON-SCHUYLER- INCLUDING THE CITIES OF...GALESBURG...PEORIA 319 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 5 AM TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO NOON CST WEDNESDAY. * WIND CHILL VALUES...AROUND -15 DEGREES * IMPACTS...FROSTBITE AND HYPOTHERMIA POSSIBLE WITH EXPOSURE OF LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ ONTON
6 follow-up statements
423 WWUS43 KILX 180544 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1144 PM CST TUE FEB 17 2015 ...VERY COLD WIND CHILLS EXPECTED WEDNESDAY MORNING... ILZ027>029-036-040-181030- /O.CON.KILX.WC.Y.0005.150218T1100Z-150218T1800Z/ KNOX-STARK-PEORIA-FULTON-SCHUYLER- INCLUDING THE CITIES OF...GALESBURG...PEORIA 1144 PM CST TUE FEB 17 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON CST WEDNESDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON CST WEDNESDAY. * WIND CHILL VALUES...AROUND 15 DEGREES BELOW ZERO. * TIMING...TEMPERATURES WILL DROP INTO THE SINGLE DIGITS LATE TONIGHT AND COMBINE WITH NORTHWEST WINDS OF AROUND 10 TO 15 MPH. * IMPACTS...FROSTBITE AND HYPOTHERMIA POSSIBLE WITH EXPOSURE OF LESS THAN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ AUTEN
745 WWUS43 KILX 180936 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 336 AM CST WED FEB 18 2015 ...VERY COLD WIND CHILLS EXPECTED TODAY INTO THURSDAY... ILZ030-031-037-038-041>057-061>063-066>068-071>073-181800- /O.EXB.KILX.WC.Y.0005.150218T1200Z-150219T1800Z/ MARSHALL-WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT- CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON...MATTOON... SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 336 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO NOON CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO NOON CST THURSDAY. * WIND CHILL VALUES...NEAR 15 DEGREES BELOW ZERO TODAY...THEN 15 TO 20 BELOW ZERO TONIGHT INTO THURSDAY MORNING. * WINDS...NORTHWEST 10 TO 20 MPH...WITH GUSTS TO 35 MPH TODAY. * IMPACTS...FROSTBITE MAY OCCUR WITH EXPOSURE OF BARE SKIN AROUND 30 MINUTES. HYPOTHERMIA COULD ALSO DEVELOP WITH PROLONGED EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ ILZ027>029-036-040-181800- /O.EXT.KILX.WC.Y.0005.150218T1100Z-150219T1800Z/ KNOX-STARK-PEORIA-FULTON-SCHUYLER- INCLUDING THE CITIES OF...GALESBURG...PEORIA 336 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... * WIND CHILL VALUES...AROUND 15 DEGREES BELOW ZERO TODAY...THEN 15 TO 25 BELOW ZERO TONIGHT INTO THURSDAY MORNING. * WINDS...NORTHWEST INCREASING TO 15 TO 25 MPH BY THIS AFTERNOON...WITH GUSTS TO 35 MPH. * IMPACTS...FROSTBITE MAY OCCUR WITH EXPOSURE OF BARE SKIN AROUND 30 MINUTES. HYPOTHERMIA COULD ALSO DEVELOP WITH PROLONGED EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SHIMON
052 WWUS43 KILX 181642 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1042 AM CST WED FEB 18 2015 ...VERY COLD WIND CHILLS EXPECTED TODAY INTO THURSDAY... ILZ027>031-036>038-040>057-061>063-066>068-071>073-190000- /O.CON.KILX.WC.Y.0005.000000T0000Z-150219T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1042 AM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WIND CHILL VALUES...NEAR 15 DEGREES BELOW ZERO TODAY...THEN 15 TO 20 BELOW ZERO TONIGHT INTO THURSDAY MORNING. * WINDS...NORTHWEST 10 TO 20 MPH...WITH GUSTS TO 35 MPH TODAY. * IMPACTS...FROSTBITE MAY OCCUR WITH EXPOSURE OF BARE SKIN AROUND 30 MINUTES. HYPOTHERMIA COULD ALSO DEVELOP WITH PROLONGED EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ HJS
068 WWUS43 KILX 190004 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 604 PM CST WED FEB 18 2015 ...VERY COLD WIND CHILLS EXPECTED TONIGHT INTO THURSDAY... ILZ027>031-036>038-040>057-061>063-066>068-071>073-191000- /O.CON.KILX.WC.Y.0005.000000T0000Z-150219T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 604 PM CST WED FEB 18 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WIND CHILL VALUES...15 TO 20 DEGREES BELOW ZERO TONIGHT INTO THURSDAY MORNING. * WINDS...NORTHWEST 10 TO 20 MPH TONIGHT. * IMPACTS...FROSTBITE MAY OCCUR WITH EXPOSURE OF BARE SKIN AROUND 30 MINUTES. HYPOTHERMIA COULD ALSO DEVELOP WITH PROLONGED EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ AUTEN
539 WWUS43 KILX 190936 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 336 AM CST THU FEB 19 2015 ...VERY COLD WIND CHILLS THROUGH THIS MORNING... ILZ027>031-036>038-040>057-061>063-066>068-071>073-191800- /O.CON.KILX.WC.Y.0005.000000T0000Z-150219T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 336 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WIND CHILL VALUES...15 TO 20 DEGREES BELOW ZERO THIS MORNING. * WINDS...NORTHWEST 10 TO 15 MPH. * IMPACTS...FROSTBITE MAY OCCUR IN 30 MINUTES ON EXPOSED SKIN. HYPOTHERMIA COULD ALSO DEVELOP WITH PROLONGED EXPOSURE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES...AND MINIMIZE AS MUCH EXPOSED SKIN AS POSSIBLE. && $$ SHIMON
022 WWUS43 KILX 191748 WSWILX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 1148 AM CST THU FEB 19 2015 ILZ027>031-036>038-040>057-061>063-066>068-071>073-191900- /O.EXP.KILX.WC.Y.0005.000000T0000Z-150219T1800Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 1148 AM CST THU FEB 19 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY. $$ HJS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Feb 17, 12:03 PM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Feb 17, 12:03 PM CST, 3 hours 16 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 1203 PM CST Tue Feb 17 2015 .UPDATE... ISSUED AT 1050 AM CST TUE FEB 17 2015 Cold front moving through today almost exiting the CWA with brief clearing behind the boundary. More sc on its way behind the boundary and expected to develop through the remainder of the afternoon making the sunshine brief this morning. Cannot rule out the flurries from the impending short wave and developing cloud cover. Forecast doing pretty well in the shorter term. No major adjustments expected in the short term for now, with the sole exception the brief change in the sky grids before 20z. && .SHORT TERM...(Today) ISSUED AT 330 AM CST TUE FEB 17 2015 A shortwave will trigger scattered flurries early this morning across a large portion of central and southeast IL. The back edge of the band of clouds/flurries is approaching NW IL at 3 am, and should progress from NW to SE across the area this morning. Will keep a mention of flurries along that band of clouds as it progresses across the area. Even in the clearing behind the shortwave, forecast soundings show enough residual low level moisture for clouds to redevelop in any periods of sunshine. Will work a period of clearing in the NW counties later this morning, but increase clouds again later in the afternoon. The short range models continue to show a fast moving wave just west of IL triggering a band of light snow later this afternoon. As the wave curves around the south end of IL, snow showers will begin to develop just south of our counties toward sunset. Have stuck with just flurries for the snow forecast, and will not carry PoPs for measurable snow near that feature. Clear skies and light winds in the areas with new snow cover has allowed temps early this morning to drop significantly below guidance. Robinson has reached -10F, Lawrenceville -5, and Mount Carmel -4 at 3 am. Unless the SE areas see some sunshine early this afternoon, their highs will likely be affected by the bitterly cold start to the day. Will trim a few degrees from forecast highs in the southeast, and remain closer to a MAV/MET blend farther north. && .LONG TERM...(Tonight through Monday) ISSUED AT 330 AM CST TUE FEB 17 2015 00Z models continue to dig a strong upper level trof into the Midwest during midweek and usher in more arctic air into the region with the coldest temps from Wed thru Thu. A wind chill advisory will eventually be needed Wed night and Thu morning across central and southeast IL for wind chills of 15-25 below zero. A northern stream short wave that digs into the trof over IL/IN tonight keeps most of its light snow just south of central IL CWA though scattered flurries will likely occur tonight into Wed. 850 mb temps drop to -25 to -27C by Wed evening and this to be another frigid air mass with highs struggling to reach 10F both Wed and Thu. Lows Tue night in the single digits, then drop into single digits below zero Wed night and some areas near IN border could dip below zero again Thu night. A secondary arctic cold front plows se through central IL late tonight into Wed morning. Brisk nw winds behind this cold front on Wed will already bring wind chills down to -15F or a bit colder Wed morning over IL river valley especially nw of the river and reaching near wind chill advisory criteria. Coldest wind chills of 15-25 below zero will occur Wed night into Thu morning and coldest readings over Knox and Stark counties. Deep upper level trof shifts east of IL Thu night and Friday while arctic high pressure also drifts east of IL across the Ohio river valley Thu night and Fri morning. Temps will be slow to climb however on Friday due to mostly cloudy skies with highs in the low to mid 20s. Have small chances of light snow Friday afternoon sw counties ahead of next short wave. Extended models still differ with handling southern stream storm system this weekend. ECWMF model has trended further south with it surface low from central IL down to just south of IL Sat. While GFS has surface low near KY/TN border by midnight Sat night. GEM model moves low across TN on Sat. Due to difference in models and from previous runs, stayed close to guidance pops which are trending upward in southeast IL Sat/Sat night. Looks cold enough for mainly light snow, though do continue a mix over southeast IL on Sat. Have just slight chance of light snow Sunday and then dry across area by Sunday evening. Highs in the low to mid 30s Sat cool off again early next week on Sunday and Monday behind this storm system. The Climate Prediction Center (CPC) day 8-14 outlook for Feb 24-Mar 2 has IL in greater than 60% chance of below normal temperatures and greater than 40% chance of below normal precipitation. So winter looks to hold on the next two weeks. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 1148 AM CST TUE FEB 17 2015 Brief clearing behind the boundary this morning and northwesterly winds setting up across the region. Northwesterly winds will continue through tomorrow morning becoming brisk and gusty to 25 kts by mid morning. SC are expected to move in associated with a small wave as well as develop over the FA this afternoon and bring chance for flurries. More widespread threat for -SN moving in just before midnight and spreading east into the morning hours. Skies mainly VFR until the -SN and drop to MVFR between 05z and 12z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HJS SHORT TERM...Shimon LONG TERM...07 AVIATION...HJS
Hazardous weather outlook, Feb 17, 12:08 PM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1208 PM CST TUE FEB 17 2015 ILZ027>031-036>038-040>057-061>063-181100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN- MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK- TAZEWELL-VERMILION-WOODFORD- 1208 PM CST TUE FEB 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE NEXT SURGE OF ARCTIC AIR TONIGHT WILL HELP PRODUCE WIND CHILLS OF 5 TO 15 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BITTERLY COLD WIND CHILLS WILL CONTINUE WEDNESDAY THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. ILZ066>068-071>073-181100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1208 PM CST TUE FEB 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A QUICK UPPER AIR DISTURBANCE WILL BRING SOME BRIEF SNOWFALL THIS EVENING...PARTICULARLY BETWEEN 9 PM AND 4 AM FOR THE SOUTHERN TIER OF THE STATE. UP TO AN INCH OF ADDITIONAL ACCUMULATIONS CAN BE EXPECTED WITH THIS STORM. THE NEXT SURGE OF ARCTIC AIR TONIGHT WILL HELP PRODUCE WIND CHILLS OF 5 TO 15 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BITTERLY COLD WIND CHILLS WILL CONTINUE WEDNESDAY THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. HJS
Nearby
Wind Chill Advisories in Illinois, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.